# SDR DALA1140500627

- Difficulty date: June 17, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34102
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT STA 1569 ABOVE STR 20R.  C/W AT SAA/SAT ON NON ROUTINE 181074 W/O 87872730001.  COMPLIED WITH ER/A 403021-14.
